I have been bleeding pretty heavy for almost two weeks. The bleeding started a few days after taking the pill. My period had just ended two days before I had sex. It started out like spotting, and then turned into what felt like my period. I had cramps and my normal period bleeding. I'm just wondering if this is normal or not and if the bleeding will stop soon. I had sex with a condom on but it fell off, I didn't think I could have gotten pregnant but I took the pill just in case about 2 1/2 days later. Any responses would help. Thank you.
Yes, Plan B can cause irregular bleeding. It can be irregular for weeks or sometimes months.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Sep 2013 • 1 answer
Updated 27 Mar 2018 • 2 answers
Updated 9 May 2016 • 1 answer
Updated 27 Oct 2018 • 1 answer
Updated 16 days ago • 2 answers